SciELO - Scientific Electronic Library Online

 
vol.32 número4On generalized binomial series and strongly regular graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

STOUTI, Abdelkader  y  MAADEN, Abdelhakim. Fixed points and common fixed points theorems in pseudo-ordered sets. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.4, pp.409-418. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000400008.

Under suitable conditions, we establish the existence of the greatest and the least fixed points of monotone maps defined on nonempty pseudo-ordered sets. Also, we prove that the set of all common fixed points of two categories of finite commutative family F of monotone maps f defined on a nonempty complete trellis is also a nonempty complete trellis.

Palabras clave : Pseudo-ordered set; fixed point; monotone map; complete trellis.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons